# SDR AALA201904254003

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 54,543 hours, 22,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A8640Y14
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU INLET AREA HORIZONTAL STIFFENER BETWEEN BS 1088 AND BS 1156. REPLACED STIFFENER PER SRM 51-10-02 AND AARD 51-00-05.
